Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What should I do? adult content

I started on the mini pill 4 weeks postpartum in February since I am nursing. I automatically started my period again. The last two months I have been getting my period every other week. I'm almost done with this pack of pills. I'm seriously considering not refilling the prescription. Constantly being on my period is wearing on me, what would you do?

Answer Question
 
MamaNata

Asked by MamaNata at 10:21 PM on Jul. 17, 2010 in Babies (0-12 months)

Level 8 (220 Credits)
Answers (5)
  • Same thing happen to me when I was on the mini pill. I stopped taking it and my period got back to normal really quickly..
    twinsnseptember

    Answer by twinsnseptember at 10:23 PM on Jul. 17, 2010

  • Quit the mini pill. But be sure to use some other form of birth control.
    Katt709

    Answer by Katt709 at 10:23 PM on Jul. 17, 2010

  • Same exact thing as twins said. But, then I got pregnant 2 months later... so, um.... be careful!
    ObbyDobbie

    Answer by ObbyDobbie at 10:24 PM on Jul. 17, 2010

  • I would talk to your doctor about it!
    TJones32

    Answer by TJones32 at 10:32 PM on Jul. 17, 2010

  • I had the same thing happen with my last birth control...and I ended up pregnant. My doc said after the first month it should regulate your cycle and if it doesn't the pill isn't strong enough for you. Now she tells me! LOL I am very happy now though!
    jenae_gist

    Answer by jenae_gist at 10:37 PM on Jul. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.